My son is 17 years old and he has severe acne since 12 years old. His big concern is if this medicine could stop his growing. Boys can grow until the age of 21 in some cases.
Vikixxboyer; Sorry this took so long to get an answer from us,this is rare but we were having some site problems which looks like they have all fixed so please use us again.. As far as your question YES BUT LISTED IN THE VERY RARE SIDE EFFECT IS DECREASE IN HEIGHT AND lack or slowing of normal growth in children. So it is rare but it would be a great question for the doctor.They have really tightend up the prescribing of this medication do to some problems but it's the best one for the acne it is used for. PS I HAVE seen many people over 21 using this so if he really is scared it would not hurt to wait. but make his doctor know of his concerns. Now they take many more precautions with this medication. So see what the doctor has to say..Best of wishes and hope he gets some relief. CHUCK1957
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
Posted 12 Dec 2012 • 1 answer
Isotretinoin - I'm about to start this? I've had acne an scars on face from spots from 15 I'm now 31
Posted 19 Dec 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers